# SDR USAA2014042800008

- Difficulty date: April 25, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 49,693 hours, 20,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2839
- Condition: Inoperative
- Location: Cabin
- Part time: 37,809 hours, 22,028 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT ROW 14 & 18.  ADDITIONALLY, BOTH AFT GALLEY FLOOR LIGHTING, EMERGENCY, ALSO INOPERATIVE.  ALSO FOUND AFT GALLEY EMERGENCY LIGHTS INOPERATIVE.  R & R EPSU 13WL IN AFT GALLEY, ALL LIGHTS WORK NORMALLY IAW AMM 33-51-38-400-001A.
